Alert archive / Oregon / Freeze Warnings in 2011
Freeze Warning 22, NWS Medford, OR
NWS Medford, OR issued this freeze warning at Oct 25, 2011, 2:04 PM PDT for 5 counties in Oregon; Siskiyou County, California. It took effect at Oct 27, 2011, 2:00 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2011, 2:04 PM PDT (21:04 UTC)
- In effect from
- Oct 27, 2011, 2:00 AM PDT
- Expired
- Oct 27, 2011, 9:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR
The radar
The Medford radar (KMAX), 76 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
906 WWUS76 KMFR 252104 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 204 PM PDT TUE OCT 25 2011 ORZ025-261600- /O.NEW.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/ /O.NEW.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ /O.EXA.KMFR.FZ.W.0021.111026T0900Z-111026T1600Z/ /O.CON.KMFR.FR.Y.0033.111026T0900Z-111026T1600Z/ EASTERN DOUGLAS COUNTY FOOTHILLS- INCLUDING THE CITIES OF...STEAMBOAT...TOKETEE FALLS 204 PM PDT TUE OCT 25 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 2 AM TO 9 AM PDT WEDNESDAY. IN ADDITION...A FROST ADVISORY HAS BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S TO MIDDLE 30S WEDNESDAY MORNING AND AGAIN THURSDAY MORNING. * LOCATIONS INCLUDE: STEAMBOAT...TOKETEE FALLS. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ080>082-ORZ024-026-261600- /O.NEW.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/ /O.NEW.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ /O.CON.KMFR.FZ.W.0021.111026T0900Z-111026T1600Z/ /O.CON.KMFR.FR.Y.0033.111026T0900Z-111026T1600Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...GRANTS PASS... MEDFORD...ASHLAND 204 PM PDT TUE OCT 25 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURES...TEMPERATURES WILL FALL INTO THE UPPER 20S TO MIDDLE 30S WEDNESDAY MORNING AND AGAIN THURSDAY MORNING. THE COLDEST AREAS WILL BE NEAR THE VALLEY BOTTOMS. TEMPERATURES WILL INCREASE WITH ELEVATION. * LOCATIONS INCLUDE: GRANTS PASS...MEDFORD...ASHLAND...ETNA... FORT JONES...GREENVIEW...YREKA...WEED...MOUNT SHASTA... DUNSMUIR...MCCLOUD. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ023-261600- /O.NEW.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ /O.CON.KMFR.FZ.W.0021.111026T0900Z-111026T1600Z/ /O.CON.KMFR.FR.Y.0033.111026T0900Z-111026T1600Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN 204 PM PDT TUE OCT 25 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S WEDNESDAY MORNING...WITH BELOW FREEZING TEMPERATURES IN THE CAMAS VALLEYS AND VALLEYS SOUTH OF ROSEBURG. LOW TEMPERATURES WILL BE IN THE MIDDLE 30S THURSDAY MORNING. * LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN. * IMPACTS...FOR MANY AREAS THIS WILL BE THE FIRST FREEZE OF THE SEASON. SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ021-261600- /O.CON.KMFR.FR.Y.0033.111026T0900Z-111026T1600Z/ SOUTH CENTRAL OREGON COAST- 204 PM PDT TUE OCT 25 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURES...LOWS WILL BE IN THE MIDDLE 30S. A FEW LOCATIONS MAY SEE LOW TEMPERATURES IN THE LOWER 30S. * LOCATIONS INCLUDE: COQUILLE...POWERS. * IMPACTS...FOR SOME INLAND VALLEY LOCATIONS...THIS WILL BE THE FIRST FROST OF THE SEASON. SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STOCKTON
6 follow-up statements
930 WWUS76 KMFR 260959 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 259 AM PDT WED OCT 26 2011 ORZ023-261800- /O.EXA.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/ /O.CON.KMFR.FZ.W.0021.000000T0000Z-111026T1600Z/ /O.CON.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/ /O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN 259 AM PDT WED OCT 26 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S THIS MORNING...WITH BELOW FREEZING TEMPERATURES IN THE CAMAS VALLEYS AND VALLEYS SOUTH OF ROSEBURG. LATE TONIGHT INTO THURSDAY MORNING TEMPERATURES WILL AGAIN FALL INTO THE LOWER TO MID 30S THIS MORNING...WITH BELOW FREEZING TEMPERATURES IN THE CAMAS VALLEYS AND VALLEYS SOUTH OF ROSEBURG. * LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN. * IMPACTS...FOR MANY AREAS THIS WILL BE THE FIRST FREEZE OF THE SEASON. SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ080>082-ORZ024>026-261800- /O.CON.KMFR.FZ.W.0021.000000T0000Z-111026T1600Z/ /O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/ /O.CON.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/ /O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...GRANTS PASS... STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND 259 AM PDT WED OCT 26 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S TO MIDDLE 30S THIS MORNING AND AGAIN THURSDAY MORNING. * LOCATIONS INCLUDE: STEAMBOAT...TOKETEE FALLS...GRANTS PASS... MEDFORD...ASHLAND...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ021-261600- /O.CON.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/ SOUTH CENTRAL OREGON COAST- 259 AM PDT WED OCT 26 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES...LOWS WILL BE IN THE MIDDLE 30S. A FEW LOCATIONS MAY SEE LOW TEMPERATURES IN THE LOWER 30S. * LOCATIONS INCLUDE: INLAND VALLEYS IN EASTERN PORTIONS OF THE COUNTY. * IMPACTS...FOR SOME INLAND VALLEY LOCATIONS...THIS WILL BE THE FIRST FROST OF THE SEASON. SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SVEN
202 WWUS76 KMFR 261555 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 855 AM PDT WED OCT 26 2011 CAZ080>082-ORZ023>026-270000- /O.EXP.KMFR.FZ.W.0021.000000T0000Z-111026T1600Z/ /O.EXP.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/ /O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/ /O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...ROSEBURG...SUTHERLIN... GREEN...GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD... ASHLAND 855 AM PDT WED OCT 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS THURSDAY MORNING...AND INTO THE UPPER 20S TO MIDDLE 30S IN THE CENTRAL AND WESTERN SISKIYOU COUNTY VALLEYS IN NORTHERN CALIFORNIA THURSDAY MORNING. * LOCATIONS INCLUDE: ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...ROSEBURG...SUTHERLIN... GREEN...GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD... ASHLAND * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ021-261700- /O.EXP.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/ SOUTH CENTRAL OREGON COAST- 855 AM PDT WED OCT 26 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. $$ STOCKTON
121 WWUS76 KMFR 262101 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 201 PM PDT WED OCT 26 2011 CAZ080>082-ORZ023>026-271600- /O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/ /O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...FORT JONES...YREKA...WEED... MOUNT SHASTA...MCCLOUD...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND 201 PM PDT WED OCT 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. * TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS...AND IN THE UPPER 20S TO MIDDLE 30S IN THE CENTRAL AND WESTERN SISKIYOU COUNTY VALLEYS IN NORTHERN CALIFORNIA. * LOCATIONS INCLUDE: ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...ROSEBURG... SUTHERLIN...GREEN...GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD... ASHLAND * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STOCKTON
901 WWUS76 KMFR 262305 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 405 PM PDT WED OCT 26 2011 ORZ023-025-270715- /O.CAN.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/ /O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... STEAMBOAT...TOKETEE FALLS 405 PM PDT WED OCT 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE FREEZE WARNING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. * TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS. * LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN...STEAMBOAT... TOKETEE FALLS. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ080>082-ORZ024-026-270715- /O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/ /O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...MCCLOUD...GRANTS PASS...MEDFORD...ASHLAND 405 PM PDT WED OCT 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. * TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS...AND IN THE UPPER 20S TO MIDDLE 30S IN THE CENTRAL AND WESTERN SISKIYOU COUNTY VALLEYS IN NORTHERN CALIFORNIA. * LOCATIONS INCLUDE: GRANTS PASS...MEDFORD...ASHLAND...ETNA... FORT JONES...GREENVIEW...YREKA...WEED...MOUNT SHASTA... MCCLOUD. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
025 WWUS76 KMFR 270657 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1157 PM PDT WED OCT 26 2011 CAZ080>082-ORZ024-026-271600- /O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/ /O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...MCCLOUD...GRANTS PASS...MEDFORD...ASHLAND 1157 PM PDT WED OCT 26 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. * TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS... AND IN THE UPPER 20S TO MIDDLE 30S IN THE CENTRAL AND WESTERN SISKIYOU COUNTY VALLEYS IN NORTHERN CALIFORNIA. * LOCATIONS INCLUDE: GRANTS PASS...MEDFORD...ASHLAND...ETNA... FORT JONES...GREENVIEW...YREKA...WEED...MOUNT SHASTA... MCCLOUD. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ023-025-271600- /O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/ CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... STEAMBOAT...TOKETEE FALLS 1157 PM PDT WED OCT 26 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. * TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS. * LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN...STEAMBOAT... TOKETEE FALLS. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SVEN
822 WWUS76 KMFR 271559 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 859 AM PDT THU OCT 27 2011 CAZ080>082-ORZ024-026-271700- /O.EXP.KMFR.FZ.W.0022.000000T0000Z-111027T1600Z/ /O.EXP.KMFR.FR.Y.0034.000000T0000Z-111027T1600Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...MOUNT SHASTA...MCCLOUD...GRANTS PASS...MEDFORD...ASHLAND 859 AM PDT THU OCT 27 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. $$ ORZ023-025-271700- /O.EXP.KMFR.FR.Y.0034.000000T0000Z-111027T1600Z/ CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... STEAMBOAT...TOKETEE FALLS 859 AM PDT THU OCT 27 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. $$ STOCKTON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Oct 25, 1:12 PM PDT, 52 minutes earlier.
Area forecast discussion, Oct 25, 1:12 PM PDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
112 PM PDT TUE OCT 25 2011
.DISCUSSION...25/12Z NAM/GFS IN.
CLEAR SKIES PREVAIL OVER THE MEDFORD CWA THIS AFTERNOON.
AN UPPER RIDGE OVER THE AREA IS BRINGING WARM AND DRY CONDITIONS
ALONG WITH SOME LOW LEVEL OFFSHORE FLOW. THE RIDGE WILL FLATTEN AS
IT MOVES ONSHORE TONIGHT...ALLOWING ZONAL FLOW ALOFT TO DEVELOP
OVER THE AREA WEDNESDAY. HOWEVER...A FLAT RIDGE WILL BUILD BACK IN
THURSDAY INTO FRIDAY AND THEN WEAKEN FRIDAY INTO SATURDAY.
EXPECT THE DRY CONDITIONS TO PERSIST INTO FRIDAY. INITIALLY INLAND
TEMPERATURES WILL BE A BIT BELOW NORMAL BUT THEY WILL WARM UP TO
AROUND NORMAL THURSDAY. FREEZE WARNINGS AND FROST ADVISORIES
REMAIN IN EFFECT OVER MOST OF THE WEST SIDE ZONES TONIGHT...AND
WILL BE ISSUED FOR WEDNESDAY NIGHT SOON. AREAS OF LOW CLOUDS AND
FOG WILL ALSO RETURN TO THE UMPQUA BASIN AND THE NORTH COAST LATE
TONIGHT THROUGH WEDNESDAY MORNING.
A FRONT WILL MOVE ONSHORE FRIDAY AND THERE IS SOME DIFFERENCE
AMONG THE MODELS AS TO HOW STRONG IT WILL BE. THE FLOW ALOFT AT
THAT TIME WILL BE ZONAL WITH EMBEDDED WEAK SHORT WAVES. THIS MAKES
FOR WEAK UPPER LEVEL SUPPORT FOR A FRONT...SO WILL LEAN TOWARD A
WEAK FRONT SOLUTION WITH MOST OF THE ASSOCIATED PRECIPITATION
LIMITED TO THE COAST...COAST RANGE...AND UMPQUA BASIN.
A WEAK RIDGE WILL BUILD IN SATURDAY...THEN WEAKEN SUNDAY...SO
EXPECT PRECIPITATION TO DIMINISH WITH SLIGHTLY WARMER TEMPERATURES
FOR THE WEEKEND...BUT STILL NEAR NORMAL VALUES. ANOTHER WEAK FRONT
WILL MOVE ONSHORE SUNDAY OR MONDAY AND THAT LOOKS A LOT LIKE THE
FRIDAY SYSTEM.
THE WEAK AMPLITUDE QUASI-ZONAL FLOW PATTERN WILL CONTINUE INTO
NEXT WEEK. NO BIG STORMS ON THE HORIZON.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY...EXCEPT
FOR PATCHY LATE NIGHT THROUGH MID MORNING IFR CIGS/VSBYS ALONG
THE NORTH COAST AND IN THE UMPQUA BASIN.
&&
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 2 AM TO 9 AM PDT WEDNESDAY FOR ORZ021-
ORZ023>026.
FREEZE WARNING FROM 2 AM TO 9 AM PDT WEDNESDAY FOR
ORZ023>026.
FROST ADVISORY FROM 2 AM TO 9 AM PDT THURSDAY FOR ORZ023>026.
FREEZE WARNING FROM 2 AM TO 9 AM PDT THURSDAY FOR
ORZ024>026.
CA...FROST ADVISORY FROM 2 AM TO 9 AM PDT WEDNESDAY FOR CAZ080>082.
FREEZE WARNING FROM 2 AM TO 9 AM PDT WEDNESDAY FOR CAZ080>082.
FROST ADVISORY FROM 2 AM TO 9 AM PDT THURSDAY FOR CAZ080>082.
FREEZE WARNING FROM 2 AM TO 9 AM PDT THURSDAY FOR CAZ080>082.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING
FOR PZZ350-356-370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
EVENING FOR PZZ350-356-370.
GALE WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ376.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR
PZZ376.
15/02/03Hazardous weather outlook, Oct 25, 4:21 AM PDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 421 AM PDT TUE OCT 25 2011 CAZ080>082-ORZ024-026-260000- WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 421 AM PDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT FREEZE WARNING AND FROST ADVISORY INN EFFECT UNTIL 9 AM PDT. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREEZE WARNING AND FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ023-260000- CENTRAL DOUGLAS COUNTY- 421 AM PDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREEZE WARNING AND FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-260000- EASTERN DOUGLAS COUNTY FOOTHILLS- 421 AM PDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-260000- SOUTH CENTRAL OREGON COAST- 421 AM PDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. SEE WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Oct 25, 8:29 AM PDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
829 AM PDT TUE OCT 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM EXTREME COLD N TENNANT 41.59N 121.91W
10/25/2011 M14 F SISKIYOU CA TRAINED SPOTTER
LOW OF 14 DEGREES ON ONE THERMOMETER...16 DEGREES ON THE
OTHER.
&&
STOCKTONThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:18 AM PDT | Frost Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine | 30 hr |
| Oct 25, 3:18 AM PDT | Freeze Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine | 30 hr |
| Oct 25, 2:04 PM PDT | Frost Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine | 43 hr |
Nearby
Freeze Warnings in Oregon, 2011Freeze Warnings in California, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.